Archive for seizure

Abortion Patient having seizure, not responsive, Lips Blue, Barely Breathing after legal Abortion

Posted in 911 calls, abortion clinic safety, Abortion complication, Abortion injury with tags , , , , , , , , on January 6, 2014 by saynsumthn

Jan 7, 2014

This is not the first time an ambulance has been called to this abortion clinic (read here)

clevelandsurgicenter-web

Operation Rescue has just obtained a 911 recording of an emergency call placed from the Cleveland Surgi-Center last September that details horrific abortion complications suffered by a woman who was said to be only sporadically breathing and whose lips were turning blue.

According to an employee of the Cleveland Surgi-Center that first placed the call on September 14, 2013, the 24 year-old woman had a history of seizure disorders for which she was taking the medication Depakote. The woman began to experience seizures after the abortion procedure.

Read more